# SDR IXXA199521

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Dirty
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF GSO, THE CABIN PRESSURIZATION WAS UNCONTROLLABLE BY EITHER MANUAL OR AUTOMATIC SYSTEMS.  THE CABIN PRESSURE WAS CYCLING BETWEEN CLIMB AND DESCENT.  THE AIRCRAFT RETURNED TO GSO FOR MAINTENANCE.  TROUBLESHOOTING REVEALED A DIRTY ELECTRICAL CONNECTOR ON THE CABIN PRESSURE RATION CONTROLLER.  THE CONNECTOR WAS CLEANED AND RESECURED.  THE AIRCRAFT WAS GROUND PRESSURIZED AND PRESSURIZATION CONTROL OPS CHECKED IAW THE DC-8 MM.  CONTROL WAS NORMAL, AND THE AIRCRAFT WS RETURNED TO SERVICE.  (W)
